# SDR SWAA2012121710704

- Difficulty date: November 30, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 30,718 hours, 21,195 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Strap
- Part number: 5956040U13
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CARGO COMPARTMENT BULKHEAD GILLINER ATTACH STRAP CRACKED AT BS 817, RBL 16 TO RBL 35.  REMOVED AND REPLACED STRAPS IAW SRM.
